# SDR 06FDEA0815

- Difficulty date: February 23, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727-200
- Aircraft serial: 21530
- Aircraft time: 38,235 hours, 25,857 cycles
- Engine: Pwa JT8D15
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM LWR FLANGE BS 720 LBL30-RBL37.  REPLACED WITH NEW FLOOR BEAM PER SRM 51-10-2, SRM 51-30-5 & 51-30-2.
